# SDR FDEA201804141033

- Difficulty date: April 14, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 80,554 hours, 14,880 cycles
- System (JASC): 3244 · Tire
- Part: Warning Message
- Condition: Illuminated
- Location: Tire Fail
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT ROTATION,  RECEIVED  A LEVEL 2 TIRE FAIL.  COMPLIED WITH QRH AND LANDED THE ACFT.
